# SDR YENA20160918813

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 53,119 hours, 18,697 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR PLATE STRINGER 23R LOCATED FRAMES 69 TO 70 AT AFT GALLEY AREA.  REPLACED THE SHEAR PLATE IAW SRM A320-51-72-11 AND DRAWING D53174180
